Tren breathing problem
- 06-10-2006, 01:37 PM
Tren breathing problem
Anyone ever experience breathlessness while on Trenbolone? I've heard it's quite common.
After about my 3rd inject of every other day 100mg I think it hit me. I'm not sure if I'm imagining it. I breath ok but it seems to get hard to draw a deep breath. When I yawn or breath deep it's like I can't complete it.
I thought if someone else has experienced you might put my mind at ease. I stopped it and in a day I was ok. Am I imagining it or is this typical?
- 06-10-2006, 01:54 PM
Originally Posted by Thracian
"WRITTEN BY PHEEDNO @ AR
It's been widely disussed of Trens fat burning properties through rises in IGF and Prostaglandins. While IGF is a fairly well known substance in the bodybuilding world today, prostaglandins are fairly unknown in terms of formation and roles in the body.
So below, a brief dicription of prostoglandins and their role in fat burning, "fina cough", and why a person going through Tren administration can experience it's fat burning effects without the dreaded "Cough"
The term prostaglandin comes from the word-Prostate. The first prostoglandins were first dicovered in semen about the mid 1930's and it was thought that prostaglandins were made from the prostate. Since this time, it has been dicovered that most prostaglandins are not even constructed in the prostate.
Prostaglandins are made by two different pathways(Cyclooxygenase and Lipoxygenase), and considering prostaglandins are a group of about 20 lipid cells, they have contrary function; responsible for stimulating as well as alleviating inflammation(Inflammation stimulation is the rapid metabolism of them expelled through the bronchials), regulate blood flow to particular organs, control ion transport across membranes, modulate synaptic transmission, induce sleep, mediate lipid release, and regulate metabolism is various tissue.
Prostaglandins are synthesized from arachidonate(Lipoxygenase which catalyze the dioxygenation of polyunsaturated fatty acids) in the cell membrane by the action of phospholipase A2. Cyclooxygenase and lipoxygenase pathways, compete with one another to form prostaglandins(as well as thromboxane or leukotriene-leukotriene being a bronchial stimulator),
In the cyclooxygenase pathway, the prostaglandins D, E and F plus thromboxane and prostacyclin are made. Thromboxanes are made in platelets and cause constriction of vascular smooth muscle and platelet aggregation
Leukotrienes are made in leukocytes and macrophages via the lipoxygenase pathway. They are potent constrictors of the bronchial airways. They are also important in inflammation and hypersensitivity reactions as they increase vascular permeability.
Being that prostaglandins from either pathway, are still fatty acids of a group, they mediate lipid release and controll tissue metabolization, so fat burning is a luxerry of either pathway of formation. It's the pathway from which they are constructed that dictates "fina cough". As prostaglandins made from the Cyclooxygenase pathway dictate muscle constriction and platlet aggregation, and the Lipoxygenase pathway dictates bronchial constriction(the main form of expulsion)"
- 06-10-2006, 02:05 PM
Thanks for the info.The breathlessness that I experience is an all day long thing. Not a gasping, more like an inability to complete a full deep breath. Is that the way everyone else experiences it?
06-10-2006, 02:08 PM
I know LR3 IGF-1 administration causes some mild adema. This could be also caused by the tren, which greatly increases hIGF-1 levels. Not positive but just a thought. And yes the restriction of the airways from the prosaglandins can cause that feeling.Originally Posted by Thracian
06-10-2006, 02:11 PM
Thanks man, at least I know I'm normal.
06-10-2006, 05:02 PM
As LMD stated shortness of breath on Tren is very common your fine.
06-10-2006, 05:16 PM
Thank you gentlemen
06-10-2006, 07:48 PM
do you guys believe there is long term damage from these problems?...becuase im sure there's much we yet know.
06-10-2006, 08:09 PM
Basically just don't be dumb and have tren in EVERY cycle. It is one of those compounds that needs to be respected.Originally Posted by 400runner
06-10-2006, 08:12 PM
Yo !! you might want to mix in Ephedra if you can handle it , it helped me . It will open you up. May sound funny but it worked wonderful for me.
06-11-2006, 03:53 PM
- Join Date
- Jul 2004
- Rep Power
- Lv. Percent
what about clen or albuterol?
06-11-2006, 06:59 PM
I am not saying it wouldn't work but I can't imagine the damn heat your body would be radiating with those two. And FORGET about sleeping.Originally Posted by Syr
06-11-2006, 07:06 PM
Hey if you try the ephedra, dont take it past like 2 in theafternoon. I should make you crash and sleep better.
06-11-2006, 11:03 PM
Albuterol is wonderful for opening up your airways. It was created for asthma treatment after all. Try a small dose like 1-2mg, or up to 4 if you want the stim effects too.
I dont know about clen though, and ephedra doest seem to open up my airways nearly as good as albuterol.
06-12-2006, 12:47 PM
In my opinion, tren is one of the much more dangerous substances to use, and therefore, I think the answer is yes. Some individuals have speculated and claimed that tren has caused permanent lung scarring.Originally Posted by 400runner
Also, I am not entirely sure that the prostaglandin theory here really explains the cough considering that there is quite a difference among users and the cough. Also, one would think using an anti-inflammatory could eliminate/reduce the cough when I do not think it does.
06-12-2006, 03:41 PM
I am more inclined to agree with Size on the long term damage, as I have a friend whos still has tren breaths and has not used Tren in a year.
Similar Forum Threads
- By ZOMG in forum AnabolicsReplies: 10Last Post: 06-03-2010, 07:56 PM
- By darius in forum AnabolicsReplies: 33Last Post: 02-04-2007, 03:02 AM
- By mad_cereal_love in forum AnabolicsReplies: 4Last Post: 04-19-2006, 08:59 PM
- By Nate Dawg in forum AnabolicsReplies: 12Last Post: 08-14-2005, 03:54 PM
- By s.norman in forum AnabolicsReplies: 8Last Post: 02-22-2005, 05:59 PM